Sign in
Bifurcation and temporal periodic patterns in a plant-pollinator model with diffusion and time delay effects
Journal article   Open access  Peer reviewed

Bifurcation and temporal periodic patterns in a plant-pollinator model with diffusion and time delay effects

Jirong Huang, Zhihua Liu and Shigui Ruan
Journal of biological dynamics, Vol.11(1), pp.138-159
2017-03-17
PMID: 27184331

Abstract

diffusion delay Unidirectional consumer-resource interaction Hopfbifurcation stability
url
https://doi.org/10.1080/17513758.2016.1181802View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Ecology
Mathematical & Computational Biology
ESI research areas
Environment/Ecology

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details